# SDR CA190514008

- Difficulty date: May 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 5164562
- Condition: Failed
- Location: Flap System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PRE-FLIGHT, TECHNICIAN NOTICED THE #2 FLAP MOTOR C/B (CB2-B5) TRIPPED. PUSH C/B BACK IN AND SELECTED FLAPS TO 20 DEG. ONCE FLAPS STARTED TO MOVE THE C/B TRIPPED AGAIN.  FLAP MOTOR REPLACED. (TC# 20190514008)
